Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Convergence analysis of an inexact iteratively regularized Gauss-Newton method under general source conditions

S. Langer1 / T. Hohage2

1Institut für Numerische und Angewandte Mathematik, Georg-August-Universität, Lotzestr. 16-18, 37083 Göttingen, Germany. Email:

2Institut für Numerische und Angewandte Mathematik, Georg-August-Universität, Lotzestr. 16-18, 37083 Göttingen, Germany. Email:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 15, Issue 3, Pages 311–327, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2007.017, June 2007

Publication History

Published Online:

In this paper we improve existing convergence and convergence rate results for the iteratively regularized Gauss-Newton method in two respects: First we show optimal rates of convergence under general source conditions, and second we assume that the linearized equations are solved only approximately in each Newton step. The latter point is important for large scale problems where the linearized equation can often only be solved iteratively, e.g. by the conjugate gradient method.

Key Words: Nonlinear inverse problems,; regularized Newton methods,; source conditions,; convergence rates,; CG-method.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Fabian Dunker, Jean-Pierre Florens, Thorsten Hohage, Jan Johannes, and Enno Mammen
Journal of Econometrics, 2014, Volume 178, Page 444
Santhosh George and Monnanda Erappa Shobha
Journal of Applied Mathematics and Computing, 2014, Volume 44, Number 1-2, Page 69
Santhosh George
Journal of Mathematics, 2013, Volume 2013, Page 1
Alexandra Smirnova
Inverse Problems, 2012, Volume 28, Number 8, Page 085005
S. Langer
Journal of Inverse and Ill-posed Problems, 2009, Volume 17, Number 9

Comments (0)

Please log in or register to comment.